# SDR SWIA20240813509

- Difficulty date: May 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR HANDLE MISALIGNED / STICKS     (C-CHECK RO 8/11/2024)    INSTALLED NEW MAIN AVIONICS COMPARTMENT DOOR HANDLE HOUSING PER CRJ700 SRM 51-42-21-001-001-A01 AND DWG NO. CC670-38651 REV E. INSTALLED MAIN AVIONICS COMPARTMENT DOOR HANDLE REF. CRJ-700 AMM 52-42-03-400-801-A01. OPERATIONAL TEST/ LEAK TEST OF THE MAIN AVIONICS COMPARTMENT DOOR GOOD AT THIS TIME. COMPLIED WITH 51-900-1002-SKY. PERFORMED PRESSURE TEST OF AVIONICS DOOR REF CRJ700 AMM 52-00-00-790-801 (CONFIG A01). PRESSURE TEST GOOD
